MathSciNet Relay Station
MathSciNet bibliographic data
MR1333385 (97d:03066) 03E35 (03E55)
Apter, Arthur W.; Shelah, Saharon On the strong equality between supercompactness and strong compactness. Trans. Amer. Math. Soc. 349 (1997), no. 1, 103–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement